# SDR SIMA20141126004

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,216 hours, 32,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE FLASHLIGHT DOES NOT WORK.  R & R LT SIDE COCKPIT FLASHLIGHT IAW MM 33-50-14.  OPERATIONS CHECKED GOOD.
